# SDR CALA2025032803281

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5323151720001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER SPLICE HAS CORROSION FR 31 STR 41L. REMOVED AND REPLACED FISHPLATE (SPLICE) @ FWD CARGO FR31 STR41L I/A/W A320 SRM 51--42-11-001. W/P/B V075620 REMOVED AND REPLACED FISHPLATE(SPLICE) @ FWD CARGO FR31 STR 41L IAW A320 SRM 51-42-11/001.
